MATHEMATICA BOHEMICA, Vol. 124, No. 4, pp. 421-432 (1999)

A descriptive definition of a BV integral
in the real line

Diana Caponetti, Valeria Marraffa

Diana Caponetti, Dipartimento di Matematica, Universita degli Studi della Calabria, 87036 Arcavacata di Rende (CS), Italy, Valeria Marraffa, Dipartimento di Matematica ed Applicazioni, Via Archirafi 34, 90123 Palermo, Italy

Abstract: A descriptive characterization of a Riemann type integral, defined by BV partition of unity, is given and the result is used to prove a version of the controlled convergence theorem.

Keywords: pseudopartition, ACG$^\circ$, WSL$^\circ$-condition

Classification (MSC2000): 26A39, 26A45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition